# SDR DXTA200701990

- Difficulty date: March 2, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N227QS
- Make and model: Amd FALCON2000
- Aircraft serial: 127
- Aircraft time: 5,516 hours, 3,417 cycles
- Engine: Cfe CFE73811B
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220374412
- Part serial: 4310
- Condition: Inoperative
- Location: Nr 1
- Part time: 231 hours, 134 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MACH TRIM LIGHT ILLUMINATED ON PFD.  DUPLICATED DISCREPANCY. CLEARED FADEC FAULTS I.A.W. THE FALCON 2000 M.M. 45-000. NR 1 ADC REMOVED AND REPLACED DUE TO PILOT REPORT OF LOSS OF AIRSPEED. SYSTEM OPS CHECKS NORMAL I/A/W THE FALCON 2000 M.M. 34-103.
